# SDR FDEA201003250990

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 15,668 hours, 8,700 cycles
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275341202000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR 31 UPPER FLOORBEAM BETWEEN 2R AND 3R CRACKED ON FWD SIDE CHEM MILL.  ROUTED OUT CRACK, INSTALLED FILLER CHANNEL, APPLIED PROTECTIVE COATING IAW SRM 53-10-15, FIG 212.
